# SDR SWAA2023070573589

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 63,813 hours, 38,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT REPORTS THET THE FORWARD ENTRY DOOR FORRWARD EMERGENCY EXIT LIGHT LENS DOES NOT STAY ATTACHED.<[01] R & R FORWARD ENTRY DOOR FORWARD EMERGENCY EXIT LIGHT ASSY PER AMM 33-51-03. OPS CK GOOD
